MathSciNet Relay Station
MathSciNet bibliographic data
MR1143188 46H40 (43A20 46H05)
Willis, George The continuity of derivations from group algebras: factorizable and connected groups. J. Austral. Math. Soc. Ser. A 52 (1992), no. 2, 185–204.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement